# SDR CALA2020110601246

- Difficulty date: November 4, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 0871
- Aircraft time: 69,001 hours, 29,119 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D5311423620191
- Condition: Cracked
- Location: R1 Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FRAME 16 STOP FITTING NR 7 LOWER INBOARD HOLE IS CRACKED IN THE WEB AT 1 O'CLOCK AND IN THE INTERCOASTAL AT 7 O'CLOCK REPAIR BEFORE NEXT FLIGHT CONTACT ENGINEERING FOR APPROVED REPAIR INSTRUCTIONS ON HAECO LCQ, REF 9298093 GEN BY V061633.  REMOVED AND REPLACED R1 DOOR FRAME 16 STEP FITTING NR 7 INTEROSTAL, IAW A319 SRM 51-42-11-801 AND 51-72-11-911-001.  PERFORMED BY MECH V079529 INSP BY N078625 AT HAECO LCQ.
